# SDR AALA202309010024

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A320*
- Aircraft serial: 6495
- Aircraft time: 25,681 hours, 9,555 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY COFFEE MAKER SMELLS OF MELTED PLASTIC WITH LIGHT SMOKE WHEN BREWING. MAINTENANCE REPLACED THE #1 (AALA202309017747) AND THE #2 (AALA202309010024) COFFEEMAKERS IN THE FORWARD GALLEY PER AMM 25-35-15. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
